# SDR ASAA2019022748342

- Difficulty date: February 24, 2019
- Submitted: February 28, 2019
- Operation: Air carrier
- Aircraft: N361VA
- Make and model: Airbus A320-214
- Aircraft serial: 05515
- Aircraft time: 21,773 hours, 6,822 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Part number: 451012UF00
- Condition: Failed
- Location: Aft Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: A
- Precautionary procedure: H

## Discrepancy

AFT COFFEE MAKER WAS TURNED ON SPARKS AND A FLAME WAS OBSERVED AND THEN WAS IMMEDIATELY TURNED OFF. GROUNDED - YES. R/R AFT COFFEE MAKER IAW AMM 25-35-15, OPS CHECK GOOD, THIS CLEARS MDDR 64117, NEF LIST UPDATED, MCC NOTIFIED
